Connect with others who understand.

sign up log in
Resources
About MyCOPDTeam
Powered By
Real members of MyCOPDTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.
Serevent
A MyCOPDTeam Member asked a question 💭

I use tudorza for my copd. does anyone else use this. i am finding that is bothering my eyes, is this a side effect of this drug.i use tudorza twice a day, morning and then afternoon

posted August 24, 2015
View reactions
A MyCOPDTeam Member

I've been using Tudorza twice a day for about 4 years...don't feel I've had any problems with it. How is it bothering your eyes?

posted August 25, 2015
A MyCOPDTeam Member

I am using tudorza,one of the side effects is sore eyes (dry eyes).went to eye doctor,and she said that's what it is.using something for my dry eyes twice a day,and it is helping .

posted May 30, 2016
A MyCOPDTeam Member

It could be you are allergic to it. Check with your Dr and he may put you on something else.

posted August 27, 2015
A MyCOPDTeam Member

I've been on Tudorza for more than two years and Spiriva (basically the same thing) for many years before. Eye problems are listed as possible side effects, but in my case it took a while. My eye doctor calls it "dry eyes" and I can't wear contact lenses comfortably anymore. Whenever my eyes feel irritated, over-the-counter eye drops work fine for me, though. If that doesn't help you, to be safe you probably should see an eye doctor.

By the way, @A MyCOPDTeam Member, Tudorza has a different kind of delivery system from other inhalers and it won't work unless held firmly between the lips (I actually need my teeth, too) so there's no chance it's getting in our eyes. I wonder what's going to happen if I get weaker, though, because there are times that it's really hard to inhale with enough strength to trigger the mechanism that releases the medicine.

posted August 26, 2015 (edited)
A MyCOPDTeam Member

Any inhaler should be completely in your mouth when doing an actuation, if not, there's a chance it may reach your eyes! NOT GOOD!!!

posted August 25, 2015

Related content

View all
Serevent
A MyCOPDTeam Member asked a question 💭
How Do I Prevent My 02 Line From Kinking?
A MyCOPDTeam Member asked a question 💭
Ventolin I Am On Sterevent Twice A Day And Still Use Ventolin. I Have Developed More Mucus In My Lings. Is This Normal?
A MyCOPDTeam Member asked a question 💭
Already a Member? Log in